Register Today!
Receive our eNewsletters. Signup
EndocrineWeb Community Advice
Posted in: MEN 2A.

I have MEN2a, I have had it since I was 21, I am 42 now. My calcium level dropped recently and I had to go to the ER. Usually they give me some calcium and I snap right up. But I have low energy and a fuzzy head for 5 days later. This is the first time I have had this after a bout with low calcium. I take synthriod, florinef, rocaltrol and steroids. After the hospital visit I have been taking all my meds and calcium, sometimes in regular life I forget but not this week not once. I can't shake this tired feeling . I have to go back to work and am desperately trying to figure out what is causing this. If you have any advice for me thank you I will be coming back to check for answers. I figure there is somebody else who is missing their adrenal glands, thyroid gland and 3 parathyroids just like me.

Best Responses
There are no responses to this discussion. Be the first!
Do you find this discussion helpful?

Don't Miss Out! Get the FREE EndocrineWeb eNewsletter!

Sign up to receive treatment and research updates, news, and helpful tips on managing your condition.
Enter email
close X